# SDR SWAA2016031149831

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 89,615 hours, 67,464 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 405FW504B
- Part serial: 42663
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, LG INDICATION THAT NOSE GEAR WAS NOT UP & RETRACTED.  SOUNDED LIKE NORMAL RETRACTION WITH NO ABNORMAL WIND OR DRAG NOISE.  PERFORMANCE SEEMED AS IF NOSE GEAR WAS RETRACTED.  R & R NOSE GEAR LOCK PROX SWITCH PC CARD IAW AMM.
